Yiannis Loizides

Research Focus

Index theory, noncommutative geometry, symplectic geometry, loop groups.



  • Norm-square localization for Hamiltonian LG-spaces. J. Geom. Phys. 114 (2017), 420–449.
  • Quantization of Hamiltonian loop group spaces, with Y. Song. Mathematische Annalen, 374(1), (2019), 681–722.
  • Spinor modules for Hamiltonian loop group spaces, with E. Meinrenken and Y. Song. J. Symplectic Geometry, to appear. arXiv:1706.07493.
  • Quasi-polynomials and the singular [Q,R] = 0 theorem. SIGMA, 15, (2019), 090, 15 pages.
  • Norm-square localization and the quantization of Hamiltonian loop group spaces, with Y. Song. J. Functional Analysis, to appear. arXiv:1810.02347 (title changed).
  • Semi-classical analysis of piecewise quasi-polynomial functions, with P-E. Paradan and M. Vergne. arXiv:1907.01428.
  • A KK-theoretic perspective on deformed Dirac operators, with R. Rodsphon and Y. Song. Submitted. arXiv:1907.06150.
  • Geometric quantization of b-symplectic manifolds, with M. Braverman and Y. Song. Submitted. arXiv:1910.10016.
  • The decomposition formula for Verlinde sums, with E. Meinrenken. Submitted. arXiv:1803.06684.
  • Geometric K-homology and the Freed-Hopkins-Teleman theorem. Submitted. arXiv:1804.05213.